# SDR AALA20140228007

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 241 hours, 49 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX CREW REPORTED EMERGENCY LIGHTS OVER EXIT DOORS ILLUMINATED DURING DESCENT. FLIGHT LANDED LAX WITHOUT INCIDENT.  ACCOMPLISHED RESET OF CABIN INTERCOMMUNICATION DATA SYS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
